# SDR 2006FA0000959

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Making Metal
- Location: Engine
- Part time: 12,617 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PTO , PTO BALL BEARING AND TORQUEMETER SPALLED.  FOUND CHIPS ON CHIP PLUGS.  DISASSEMBLED GEAR BOX AND FOUND PTO GEAR, TORQUEMETER GEAR AND PTO BALL BEARING SPALLED.  REPLACED GEARBOX.  (K)
